ophthalmologist-icon
Eye allergy from 10 years
I am 22 old male and having eye allergy from nearly 10 years because of holi colour . I consulted ophthalmologist in gurugram from 7 years he gave me different different eye drops and tablets in each consultation and said that i am having eye allergy and it goes aways on its own when you became 23 years old . I also gets eye floaters in 2019 don't why in between the treatment from experienced doctor . He always changes my eye drops  and tablets in each consultation like some of i remember pataday , fml liquifilm , bromvue , renolen , bitensole , flurvue , olpat kt , and many more I don't remember . In my last consultation which was on 27 of March 2021  he gave me tablet like stemin and allergen 120mg . I also get covid in last week of april . I searched that stemin .5 mg is steroid and i take nearly 18 tablet as advised this means 9mg total of steroid with allergen tab and 3 eye drops . So is their is any chance of black fungus to me which was spreading a lot in Covid.
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello.. Taking steroid and having covid does not mean that you have black fungus. Having said that, if you feel there is redness, limitation of eye movement, forward protrusion of eyeball, blurred vision etc then consult local ophthalmologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.